RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1988, Volume 74, Number 2, Pages 171–179 (Mi tmf4178)  

This article is cited in 3 scientific papers (total in 3 papers)

The $ O^-$ nonet and solution of the $U(1)$ problem in a nonperturbative approximation of quantum chromodynamics

M. L. Nekrasov, V. E. Rochev


Abstract: In the model of dynamical breaking of chiral symmetry by the infrared singularities of QCD [1], the nonet of pseudoscalar mesons $(\pi, K, \eta, \eta')$ is described in terms of quasi–Goldstone bosons. The decay constant of the nonet is calculated in the chiral limit. The $U(1)$ problem is solved; the mass of the $\eta'$ meson in the chiral limit and the topological susceptibility are calculated, and the physical masses of the $\eta$ and $\eta'$ mesons are determined together with the pseudoscalar mixing angle by means of chiral perturbation theory.

Full text: PDF file (957 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1988, 74:2, 108–114

Bibliographic databases:

Received: 20.06.1986

Citation: M. L. Nekrasov, V. E. Rochev, “The $ O^-$ nonet and solution of the $U(1)$ problem in a nonperturbative approximation of quantum chromodynamics”, TMF, 74:2 (1988), 171–179; Theoret. and Math. Phys., 74:2 (1988), 108–114

Citation in format AMSBIB
\Bibitem{NekRoc88}
\by M.~L.~Nekrasov, V.~E.~Rochev
\paper The $\rm O^-$ nonet and~solution of the~$U(1)$ problem in~a~nonperturbative approximation of~quantum chromodynamics
\jour TMF
\yr 1988
\vol 74
\issue 2
\pages 171--179
\mathnet{http://mi.mathnet.ru/tmf4178}
\transl
\jour Theoret. and Math. Phys.
\yr 1988
\vol 74
\issue 2
\pages 108--114
\crossref{https://doi.org/10.1007/BF01886479}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988Q165900002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4178
  • http://mi.mathnet.ru/eng/tmf/v74/i2/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Kruglov, “Chiral symmetry breaking and the effective action in Abelian chromodynamics”, Theoret. and Math. Phys., 84:3 (1990), 945–952  mathnet  crossref  isi
    2. A. I. Davydychev, “Equation for the quark propagator in the infrared region and some properties of its solutions”, Theoret. and Math. Phys., 85:1 (1990), 1048–1055  mathnet  crossref  isi
    3. Yu. V. Kharlov, “Quark propagator and spontaneous breaking of chiral symmetry in axial Gauge”, Theoret. and Math. Phys., 90:1 (1992), 42–48  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:178
    Full text:73
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019